Doctor insights on:
Norpace Allergy In Children
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
If you have 100.3 fever and on norpace (disopyramide) and Dr ask to stop it cause he thinks it's causing my fevers can that kind of medicine cause the fevers?
Fever not related.: Norpace (disopyramide) is the medicine taken to control irregular heart beats. Fever is NOT one of the side effects of this medicine. DO NOT stop this medicine due to fever. It can lead to serious heart problems and irregular beats. Have your physician check out to find the cause of the fever and treat it. ...Read moreSee 1 more doctor answer
Not advised: Norpace (disopyramide) is category C in pregnancy (there is evidence of fetal adverse effects in animals with no human studies available). The decision to use or not use it will be a judgement based on what is being treated and how much risk you're willing to accept after a thorough discussion of risks and benefits with your OB and cardiologist. ...Read more
Can you get very tired being on norpace (disopyramide) I feel like I have no energy and I'm not getting enough blood through my body?
I'm on norpace (disopyramide) can you get low blood sugar being on this medicine? cause when it hot out I feel like I will pass out when it's cool I'm better
It's been described: Hi. While it's uncommon, it has been described. Are you diabetic on diabetes medicine? Your symptoms do not suggest hypoglycemia to me. If you're not diabetic, it's probably not hypoglycemia. If you are diabetic, test your BG when you have the symptom like you might pass out. What is your cardiac status? I think cardiac or neurological is more likely...or midodrine's not working. ...Read more
How safe is Norpace (disopyramide) CR? Dr wants to "test" this 1 a day on me for lots of PACS. Tried calcium channel blocker but was dropping my hr really low.
Can one of my meds can be causing my nose to bleed norpace (disopyramide) or acebutolol or midodrine or Fludrocortisone or can just be dry air?
Nosebleed: nosebleed is a relatively rare but possible side effect of Fludrocortisone. This is probably related to its anti-inflammatory effect. Please do not stop taking any of your medications without first discussing with your doctor! It is more likely that dry air could be the cause of your nosebleeds. Consider trying a little dab of saline gel in each nostril and also use a humidifier. ...Read moreSee 2 more doctor answers
I was in the hospital for one day my Dr put me on norpace (disopyramide) I'm having bad side effects he said keep taking it I have pressure going to head blurred eye?
Exposure + Genes: One needs both a genetic component and "exposure" to a said allergen to develop an allergy. There is a growing support over the past 20 years, that growing up in an environment which is "too clean" can also lead to development of allergies down the road. Either way, allergies are on the rise. ...Read moreSee 2 more doctor answers
Nut allergy: Maybe. Your children may have inherited genes from you that make them more likely to develop an allergy, but they do not inherit a specific allergy to a food e.g. Nuts. The children have to be exposed to food proteins in the diet, before an allergy can develop. Once one develops an allergy then they are always allergic and need proper medical attention to prevent severe problems. ...Read moreSee 1 more doctor answer
Allergy tests: There are several types of testing. Some involve certain types of blood tests. Another method is to do a series of skin tests done by pricking the skin and applying different allergens. Other tests are provocative tests that can involve challanging the patient with allergic materials. Testing should be done by doctors specializing in allergy to obtain the best results. ...Read moreSee 1 more doctor answer
Skin & blood tests: Prick testing with allergenic extracts or fresh foods can help confirm allergy, as can blood tests for specific ige antibodies (rast-type tests). However, both types of testing can produce false positive results, and confirmation with food challenges may be needed. ...Read moreSee 2 more doctor answers
Not exactly: The ability to react to certain proteins in an allergic way is passed on from parents to their children, but a specific allergy is not. So if a mom is allergic to pollen and the dad is allergic to fire ants, their child may develop allergies but it may be to a food instead. If 1 parent has allergies, the child is 50% likely to develop allergies, but it's a 75% chance if both parents are allergic. ...Read moreSee 2 more doctor answers
Can I as a 46 year old, take children's Benadryl. It's all I have in the house and my allergies are terrible.
Where can I find a statistic for the number of children who died from allergies causing anaphylaxis in the u.S.?
Only overall numbers: The incidence of anaphylaxis in children is unknown. Estimates of anaphylactic deaths (from drugs, foods, insect stings, and latex) in the us are 0.002 percent annually (2 per 100, 000): 500 fatalities from penicillin anaphylaxis; 40 fatalities from bee stings; 125-150 from food anaphylaxis. ...Read more
My husband has nut and fish allergies. I have 4 children, 2 without allergies should I get rest of kids tested before giving them these foods?
I give my 17mnth old 1/2 teaspoon of children's zyrtec (cetirizine) for allergies but some days it's not enough. Can i increase the dose or try something differ t?
Do not increase : A 17 month old should not have allergies to inhaled items like dust or pollen. Zyrtec (cetirizine) could cause drowsiness and i would avoid long term use of zyrtec (cetirizine) in your child. If your child has a runny or stuffy nose that is unresponsive to zyrtec (cetirizine) then see your doctor to make sure there isn't an infection brewing. ...Read more